# SDR P5CA2018051800075

- Difficulty date: May 18, 2018
- Submitted: May 18, 2018
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 79,289 hours, 20,189 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 654T003521
- Part serial: NSN
- Condition: Warning Message
- Location: Rt Engine Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE FUEL FILTER STATUS MESSAGE.  REMOVED AND REPLACED THE FUEL FILTER IAW AMM 73-11-03 .  LEAK AND OPS CHECKED NORMAL.
